# SDR DALA2025052804102

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 11,819 hours, 5,422 cycles
- Engine: PW1524G3
- Engine time: 14,658 hours, 6,486 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 4 Scavenge
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 8308-DIV- DIVERTED TO PIT DUE TO RIGHT ENGINE LOW OIL QUANTITY.   TIGHTENED #4 SCAVENGE LINE AND REPLACED OIL COOLER. (LP# 7523368)
